Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Psychiatry
Volume 2017, Article ID 1319505, 2 pages
https://doi.org/10.1155/2017/1319505
Case Report

Jitteriness/Anxiety Syndrome Developing Immediately following Initiation of Oral Administration of Sertraline

1Department of Psychiatry, Shinshu University School of Medicine, 3-1-1 Asahi, Matsumoto, Nagano 390-8621, Japan
2Department of Psychiatry, Shinshu University School of Health Sciences, 3-1-1 Asahi, Matsumoto, Nagano 390-8621, Japan

Correspondence should be addressed to Toshinori Nakamura; pj.ca.u-uhsnihs@akanihsot

Received 20 May 2017; Revised 6 July 2017; Accepted 24 July 2017; Published 22 August 2017

Academic Editor: Yasuhiro Kaneda

Copyright © 2017 Toshinori Nakamura et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Toshinori Nakamura, Nobuhiro Sugiyama, Daimei Sasayama, Tetsuya Hagiwara, and Shinsuke Washizuka, “Jitteriness/Anxiety Syndrome Developing Immediately following Initiation of Oral Administration of Sertraline,” Case Reports in Psychiatry, vol. 2017, Article ID 1319505, 2 pages, 2017. https://doi.org/10.1155/2017/1319505.